A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalities, 2003.

X. L. Bai, Z. H. Huang, and Y. Wang, Global uniqueness and solvability for tensor complementarity problems, J. Optim. Theory Appl, vol.170, pp.72-84, 2016.

E. G. Belousov and D. Klatte, A Frank-Wolfe type theorem for convex polynomial programs, Comp. Optim. Appl, vol.22, pp.37-48, 2002.

R. Bochnak, M. Coste, and M. F. Roy, Real Algebraic Geometry, 1998.

R. W. Cottle, J. Pang, and R. E. Stone, The Linear Complementarity Problem, 1992.

V. D. Dang, H. V. Ha, and T. S. Pham, Well-posedness in unconstrained polynomial optimization problems, SIAM J. Optim, vol.26, pp.1411-1428, 2016.

F. Facchinei and J. Pang, Finite-dimensional Variational Inequalities and Complementarity Problems. Vols. I and II, 2003.

M. S. Gowda, Polynomial complementarity problems, Pac. J. Optim, vol.13, pp.227-241, 2017.

M. S. Gowda and D. Sossa, Weakly homogeneous variational inequalities and solvability of nonlinear equations over cones, Math. Program, vol.177, pp.149-171, 2019.

V. T. Hieu, On the R0-tensors and the solution map of tensor complementarity problems, J. Optim. Theory Appl, vol.181, pp.163-183, 2019.

N. T. Huong, J. Yao, and N. D. Yen, Connectedness structure of the solution sets of vector variational inequalities, Optimization, vol.66, pp.889-901, 2017.

D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, 1980.

M. J. Jansen and S. H. Tijs, Robustness and nondegenerateness for linear complementarity problems, Math. Program, vol.37, pp.293-308, 1987.

J. H. Lee, G. M. Lee, and T. Pham, S: Genericity and Holder stability in semi-algebraic variational inequalities, J. Optim. Theory Appl, vol.178, pp.56-77, 2018.

G. M. Lee, N. N. Tam, and N. D. Yen, Quadratic Programming and Affine Variational Inequalities: A Qualitative Study, 2005.

L. Ling, H. He, and C. Ling, On error bounds of polynomial complementarity problems with structured tensors, Optimization, vol.67, pp.1-18, 2017.

W. Oettli and N. D. Yen, Continuity of the solution set of homogeneous equilibrium problems and linear complementarity problems, Variational Inequalities and Network Equilibrium Problems, 1995.

S. M. Robinson, Generalized equations and their solutions, Part I: Basic theory, Math. Program. Stud, vol.10, pp.128-141, 1979.

Y. Song and L. Qi, Properties of some classes of structured tensors, J. Optim. Theory Appl, vol.165, pp.854-873, 2015.

Y. Song and G. Yu, Properties of solution set of tensor complementarity problem, J. Optim. Theory Appl, vol.170, pp.85-96, 2016.

L. W. Tu, An Introduction to Manifolds, p.2, 2010.

Y. Wang, Z. H. Huang, and L. Qi, Global uniqueness and solvability of tensor variational inequalities, J. Optim. Theory Appl, vol.177, pp.137-152, 2018.